# SDR IXXA05SMN222S

- Difficulty date: September 29, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Xw255.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, NR 3 RT STUB WING LWR SKIN CRACK 2 AT STA XW 255.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-1 FIG 37, EO SEMAN NR 20051284 DATED 09-27-05.  REMOVED FASTENERS IAW DC8 SRM 51-1-20D.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 57-2-1 FIG 2G.  FAB`D REPAIR DOUBLER (AL7075T6 0.125”) IAW DC8 SRM 57-2-1 FIG 37.  TAPERED DOUBLER FROM 0.125” TO 0.050” IAW DC8 SRM 57-2-1 FIG 37 NOTE 7. CLEANED, TREATED AND PRIMED AREA, REPAIR DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW DC8 SRM 51-1-11 PG 9. INSTALLED REPAIR DOUBLER IAW DC8 SRM 57-2-1 FIG 37, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
